# SDR CA140331008

- Difficulty date: March 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 22,380 hours
- Engine: Ge CF348E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1716280A
- Condition: Failed
- Location: Lt Slat Skew
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE A "SLAT FAIL" FAILURE WARNING OCCURRED.  BECAUSE OF THE ABNORMAL LANDING CONFIGURATION, SLATS UP, AN EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT IAW THE FIM 27-83-00-810-814-A AND FOUND THE LT OTBD SKEW SENSOR AT FAULT.  THEY REPLACED AND FUNCTION CHECKED IAW AMM 27-83-01/401.  NO FURTHER FAULTS.
